# SDR IPXA1669540

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585649
- Condition: Punctured
- Location: Bs 377.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL DAMAGED AT STA 377.5, RBL 48, DAMAGE IS 1" X .500".  REPAIRED IAW SRM 53-00-50-2R.
